# SDR DHL200080552C

- Difficulty date: July 31, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO FLOOR SUPPORT ANGLE CRACKED 2 INCHES AT STA 1700.00 LBL 4D.  REMOVED FLOOR SUPPORT ANGLE IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B PG 1-2.  FABRICATED AND INSTALLED NEW SUPPORT ANGLE IAW SRM 51-1-21 PG 1.
